# SDR GMCR97001

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5118
- Make and model: Cessna 650
- Aircraft serial: 6507013
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143792
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 2,177 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIRTY MINUTES AFTER DEPARTURE FROM SLC, THE CREW HEARD A LOUD BANG, AND NOTICED THE OUTER PANE OF THE RIGHT COCKPIT WINDOW HAD SHATTERED.  THE CREW DECLARED AN EMERGENCY AND HAD AN UNEVENTFUL LANDING BACK AT SLC.  NO FRAGMENTS OF THE OUTER PANE HAD SEPARATED CREATING ANY FURTHER DAMAGE.  REPLACED THE COCKPIT WINDOW.
